- Home
- Nurofen Express Maximum Strength 400mg - 12 Tablets
We’re sorry we’re out of stock, but we can let you know as soon as this product becomes available again.
Enter your details below and we’ll email you once this item is back in stock.
What do Nurofen Express Tablets do ?
Nurofen Express Maximum Strength Tablets contains ibuprofen, an anti-inflammatory that relieves everyday aches and pains.
Nurofen Express Maximum Strength Tablets get to work much faster than other pain relief tablets that contain ibuprofen. Nurofen Express targets pain such as period pain, backache and muscular pain.
Fast Effective Relief From
- Headaches
- Dental Pain
- Period Pain
- Backache
- Muscular Pain
- Cold and Flu Symptoms
- Fever
How to take Nurofen Express Max Dose tabs?
Adults and Children over 12 years: Swallow ONE tablet (400mg) with water, then if necessary take 1 tablet (400mg) every 4 hours.
Do not exceed 3 Tablets (1200mg) in 24 hours.
Not suitable for children under 12 years.
For Oral Administration only.
If Symptom persist for more than 3 days or if new symptoms occur, stop treatment at once and consult your doctor.
Ingredients
The active ingedeint is: Ibuprofen 400mg as sodium Ibuprofen dihyrate 512mg)
Other Ingredients: Carmellose sodium (E466), Talc (E553b), Acacia spray dried (E414), SucroseTitanium dioxide (E171), Macrogol 6000 powder, Croscarmellose sodium (E468), Xylitol (E967), Microcrystalline cellulose (E460), Magnesium stearate (E572), Colloidal anhydrous silica (E551)
Red printing ink *(containing: Shellac, iron oxide red (E172), propylene glycol (E1520), ammonium hydroxide (E527), and simethicone)
Warning
Do not exceed the stated dose. Only ONE tablet per dose. Maximum dose of three tablets per day.
Do Not Take
If you have or have ever had a stomach ulcer or other digestive system disorder
If you are allergic to any of the ingredients or to aspirin or to any other non steroidal anti-inflammatory drugs (NSAIDs)
If you suffer from heart, liver or kidney disease
Please consult your doctor before use if you are Pregnant, Elderly, Asthmatic, Taking any other medicines or receiving medical treatment.
Important Information
Read the enclosed leaflet carefully before use. Keep all medicines out of the reach and sight of children.
Store in the original package.
Each sugar-coated tablet contains ibuprofen 400mg (as Sodium Dihydrate)
Includes: Sucrose and Sodium.
Please refer to Patient Leaflet for further information
bought together
Strepsils Intensive Lozenges
View details
Anadin Maximum Strength Tablets 12
View details
Medicare Instant Hot Pack
View details
Panadol Actifast Pain Relief Tablets Paracetamol 500mg 20s
View details
Rowatanal Cream
View details
Strepsils Sore Throat & Blocked Nose Lozenges
View details
Diclofenac Sodium Teva
View details
Pernaton Gel 125ml
View details
Solpa-Sinus Tablets 18 Pack
View details
Panadol Night Tablets
View details
Brupro Ibuprofen Tablets x48
View details
Nurofen for Children Six Plus Strawberry 200ml
View details
Ovelle Menthol & Wintergreen Cream
View details
Tiger Balm White
View details
Nurofen Express 200mg - 24 Tablets
View details
Nurofen Cold & Flu Tablets
View details
Medicare Copper Bracelet for Pain Relief
View details
Voltarol Heat Patch Back and Shoulder
View details
Panadol Pain Relief Tablets Paracetamol 500mg 12s
View details
Nurofen for Children 100mg Chewable Capsules
View details